# SDR USAA2013101100009

- Difficulty date: October 10, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 17,863 hours, 2,330 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ETOPS CHECK,  FOUND R3 DOOR ASSIT BOTTLE LOW PRESSURE.  MAINTENANCE SERVICED AS REQUIRED.
